# SDR WX0A2025090832557

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 15,497 hours, 7,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEFT HAND AFT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT HAND AFT EMERGENCY FLASHLIGHT PER LOPA DRAWING A2256500I01.
